MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE
Model Number M00546650
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.
 
Event or Problem Description
Note: this report pertains to one of 2 devices used during the same procedure.Refer to manufacturer report number for the first device, spy ds controller, and 3005099803-2025-06270 for the for the second device, spyscope ds ii.It was reported to boston scientific that a spyscope ds controller was used with a spyscope ds ii in an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.During the procedure, before the scope was inserted in the patient, the spy ds controller was reported to not be working properly.The controller powered up, but the lamp would not turn on.The spyscope ds ii could not be used due to lack of visualization.Further troubleshooting determined that there was faulty video cable.The procedure was unable to be completed as a result of this event.Double pigtail stents were placed until patient can be rescheduled for an ercp.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.Investigation results summary: the spy ds controller was returned for analysis.A technical analysis identified the interface board from the light engine is not producing a signal for the camera board.Therefore, the reported allegation of cable problems in this complaint is confirmed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.A risk review was completed and confirmed that the event of cabling problems with the subsequent event of cancelled rescheduled post sedation or sedation unknown were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.The board damaged could have affected the device performance and its integrity leading to the events of cable controller problems and subsequent event of cancelled rescheduled post sedation or sedation unknown experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, the conclusion code of cause traced to component failure is selected for the complaint.
 
Event or Problem Description
Note: this report pertains to one of 2 devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-06263 for the first device, spy ds controller, and 3005099803-2025-06270 for the for the second device, spyscope ds ii.It was reported to boston scientific that a spyscope ds controller was used with a spyscope ds ii in an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.During the procedure, before the scope was inserted in the patient, the spy ds controller was reported to not be working properly.The controller powered up, but the lamp would not turn on.The spyscope ds ii could not be used due to lack of visualization.Further troubleshooting determined that there was a faulty video cable.The procedure was unable to be completed as a result of this event.Double pigtail stents were placed until patient can be rescheduled for an ercp.No patient complications were reported as a result of the event.

Brand Name
SPYGLASS DS
Common Device Name
LED LIGHT SOURCE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23638255
Report Number3005099803-2025-06263
Device Sequence Number13076243
Product Code NTN
UDI-Device Identifier08714729874348
UDI-Public(01)08714729874348(11)230216(10)2304700042
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546650
Device Catalogue NumberM00546650
Device Lot Number2304700042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown